Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have dizziness, light headedness and muscle pain. Taking Attenelol for BP. Guidance?

Hi I am sanz. I getting a slight dizziness since last four / five days. Its just a light headed ness without any passing out or virtigo. I am on Attenelol 50 mg once in the morning for my BP since last two years. I did my routine blood tests in the month of december 12 and everything including thyroid , cholesterole etc are nornmal. I also get some muscle pains in the thaighs near the knee joint but not the knees, and in the foot muscles and arms.. with palms and feet getting warm and redddened sometimes. thanks for the resposne and guidance.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
If your BP is controlled, monitor if it is on lower side during spells of dizziness-if it is, either dose of atenolol has to be lowered or else switch over to other types of anti hypertensive medicine is indicated. Ask your treating doctor
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor